Worse still, these symptoms may still occur for many years after stopping the drug! The following excerpt from the article looks at the study published in the Journal of Sexual Medicine...the results may shock you:
“...the new survey of 76 men aged 21 to 46 found that sexual problems including erectile dysfunction and premature ejaculation lasted at least three months after men stopped taking the pill.
“Among the study participants, some of whom had taken finasteride for just a few days, 94% said they experienced low sexual desire, 92% reported low sexual arousal, 92% developed erectile dysfunction and 69% had trouble having orgasm.
“Participants had taken finasteride for 28 months on average, and reported sexual problems for an average 40 months, but the study author said that 10% of the surveyed men had used the drug for less than a month.”
However, as scary as these side effects are, some men still take hair-loss and baldness so seriously, they may ignore these risks and use this drug or other expensive and potentially dangerous hair-loss ‘cures’.
Male pattern baldness is caused by various factors such as genetics, aging and nutrient deficiencies. Some men find that by taking a daily nutriment supplement like Total Balance, their rate of hair-loss reduces and according to one Xtend-Life customer, his grey hair even returned to its natural dark color.
Now although this is just one person’s experience there are definitely benefits from taking a supplement like Total Balance which targets two of the above mentioned causes of baldness...aging and nutrient deficiency.
Although, some men still go bald no matter how healthy they are or what their age is. I’ll put myself into this category. Even though I’m healthy, reasonably fit and 31 years old, I’ve got way more forehead than I used to have when I was 16!
Nevertheless, I’m comfortable with my receding hairline. By keeping it really short, it’s one less thing to worry before stepping out the house. I’ve embraced my baldness and accepted that it’s my genetic make-up that caused the hair-loss. Best of all, my wife loves my current appearance so that’s an added bonus.
Some men on the other hand prefer to have a full head of hair and there are safe methods out there which men can choose to get a head of full, thick natural hair that’s actually their own follicles.
Some of these treatments are expensive but they can be effective...unlike pharmaceutical drugs and ‘miracle hair-loss treatment creams’ currently on the market which come with a list of potential side effects.
Whatever your preference is, I’d encourage you to weigh up all your options before thinking about any hair-loss drug.
Some of the side effects last forever until we replenish whatever it was they destroyed for us.. I found the reduced Omega that seemed to be caused by an anti-depressant I was given for sleep ..Does not make sense.. but it appeared to reduce my Omegas . and I craved fatty foods until I took enough. like 6 a day of flax and other oils, it soon made me dislike chips I cannot eat them now.. that craving would have gone on forever I assume.. and i did gain 40 and more pounds, so I could have become 300 pounds, and not even know why… I often wonder if this is taken into consideration when they call their patient obese after that?The other thing is the Baldness.. I had heard many many years ago that males with hair on body and little on head, had a high testosterone level, and just needed estrogen to balance it.
Do they do a proper history on obese people and see what they have been taking for the past 10 years or so.. Some never come out of it.. How sad that is, and doctors tell them it is an addiction… so they can never feel it can be fixed.. and of course the Omegas also help the brain . so it is not OLD AGE.. I do not believe it exists.. they use it as an excuse to sell all sorts of pills we do not need.. Please explain to us all how the tetracyclics like Mitazapine work, so I understand how to keep the Omegas balanced.
The next idea for hair growth in both sexes, is taking the 3 lipotropic factors.. can it be ? I found my hair went from any grey to all brown, and it grows new ones all the time. I can feel the short new hair all over.( they are inositol, choline bitartrate, and dl-methionine). Is there a study somewhere about these ? How much would be the right amount? It seems simple, but may be much more complicated than I think. thank you for working so hard, and being so helpful. mary
mary dicerni April 09 2012